# SDR YENA2025120901182

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 17,099 hours, 3,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850011860
- Condition: Failed
- Location: Zone
- Part time: 37,412 hours, 7,137 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2724, LAX-JFK. (ETOPS)  ND MAP RANGE ONLY WORKS ON 20 AND 80, EFIS CONTROL PANEL ND RANGE SELECT.  REMOVED AND REPLACED FLIGHT CONTROL UNT IAW AMM 22-81-12. OPS CHK GOOD. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.
